Tensor products and Taylor's joint spectrum

Zoia Ceauşescu; F. Vasilescu

Studia Mathematica (1978)

  • Volume: 62, Issue: 3, page 305-311
  • ISSN: 0039-3223

How to cite


Ceauşescu, Zoia, and Vasilescu, F.. "Tensor products and Taylor's joint spectrum." Studia Mathematica 62.3 (1978): 305-311. <http://eudml.org/doc/218193>.

author = {Ceauşescu, Zoia, Vasilescu, F.},
journal = {Studia Mathematica},
keywords = {joint spectrum},
language = {eng},
number = {3},
pages = {305-311},
title = {Tensor products and Taylor's joint spectrum},
url = {http://eudml.org/doc/218193},
volume = {62},
year = {1978},

AU - Ceauşescu, Zoia
AU - Vasilescu, F.
TI - Tensor products and Taylor's joint spectrum
JO - Studia Mathematica
PY - 1978
VL - 62
IS - 3
SP - 305
EP - 311
LA - eng
KW - joint spectrum
UR - http://eudml.org/doc/218193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.